Accurate Numerical Solution for Structured M-Matrix Algebraic Riccati Equations

Changli Liu Sichuan University Wei-guo Wang Ocean University of China Jungong Xue Fudan University Ren-Cang Li University of Texas at Arlington

Numerical Linear Algebra mathscidoc:2105.26004

Journal of Computational and Applied Mathematics, 396, 113614, 2021.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2021-05-07 10:42:54 uploaded by rcli ] [ 25 downloads ] [ 0 comments ]
@inproceedings{changli2021accurate,
  title={Accurate Numerical Solution for Structured M-Matrix Algebraic Riccati Equations},
  author={Changli Liu, Wei-guo Wang, Jungong Xue, and Ren-Cang Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210507104254582582810},
  booktitle={Journal of Computational and Applied Mathematics},
  volume={396},
  pages={113614},
  year={2021},
}
Changli Liu, Wei-guo Wang, Jungong Xue, and Ren-Cang Li. Accurate Numerical Solution for Structured M-Matrix Algebraic Riccati Equations. 2021. Vol. 396. In Journal of Computational and Applied Mathematics. pp.113614. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210507104254582582810.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved